# SDR YENA20110417234

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 26,040 hours, 9,047 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB011022
- Condition: Failed
- Location: Nr 1
- Part time: 32,672 hours, 11,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 817 JFK-SDQ, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO MCO DUE TO DURING CRUISE AT FLT FL350 RECEIVED ECAM "F/CTL ALTN LAW" (PROT LOST).  T/S CFDS POST FLIGHT, FOUND ELAC NR 1 FAULTED.  REMOVED AND REPLACED ELAC NR 1 PER AMM 27-93-34-04.  OPS CHECK OK.
